# SDR 99T64R027

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 573113502N
- Condition: Corroded
- Location: Bs 879
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/W RIGHT VERTICAL FITTING FROM LONGERON 24 TO FLOORBEAM AT 879 IS CORRODED.  REPLACED FITTING PER 51-1-20 AND EO DRAWING NR 98-032 ON 8110-3 DATED 11/01/98 UNDER WO 1300.  (M)
